# SDR UPS97222483

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734855
- Condition: Delamination
- Location: Nr 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 5 SPOILER HAS A 5 BY 5 AREA OF DELAMINATION ON UPPER SURFACE, FROM L/E AND 16 FROM INBD END.  REMOVED DAMAGE AND REPAIRED AREA IAW SRM 57-50-6 AND SRM 51-40-6.
